Skip to content
My WebMD Sign In, Sign Up
Birth Control Shot and Bleeding
avatar
An_200312 posted:
I've recieved a depo provera (birth control) shot for the first time and i'm due for a new shot as of today. I haven't had a period the entire time I was on the shot but the past three weeks i've been bleeding. In the first week I had a thick piece of skin (a decidual cast) come out of my vagina when I took out a tampon. After that happened the bleeding stopped for a few days and then started again. I get random sharp pains in my lower abdomen area and sometimes in my vagina area too. I called my clinic and they said this is normal. But it seems odd to me. Has anyone else had this problem? What should I do?
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hello and welcome to WebMD,

I encourage you to repost your message on our Gynecology Exchange .
Treat people as if they were what they ought to be, and you'll help them to become what they are capable of becoming. ~Goethe


Helpful Tips

Erectile Dysfunction Cure FOCUS Tip #1
Your mind controls your sexual programs. Hold your right arm out to the side. Now see if you can do this without first imagining it. Weak ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.